MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 397 and 361mg/dl.The customer's expected fasting blood glucose test result range is 90 to 115mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 114 and 135mg/dl using true track meter.The test strip lot manufacturer's expiration date is 09/30/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history (date / time not set): a 112mg/dl, (b)(6) 2016 12:00 am, fasting: yes.A 397mg/dl, (b)(6) 2016 12:00 am, fasting: yes.A 361mg/dl, (b)(6) 2016 12:00 am, fasting: yes.A 178mg/dl, (b)(6) 2016 12:00 am, fasting: yes.A 166mg/dl, (b)(6) 2016 12:00 am, fasting: yes.Dates and times are subjective to the customer's records.Customer has issues with her vision.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 397 and 361mg/dl.The customer's expected fasting blood glucose test result range is 90 to 115mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 114 and 135mg/dl using true track meter.The test strip lot manufacturer's expiration date is 09/30/2018 and open vial date is 12/05/2016.The meter memory was reviewed for previous test result history (date / time not set): the 112mg/dl (b)(6) 2016 12:00 am fasting: yes, the 397mg/dl (b)(6) 2016 12:00 am fasting: yes, the 361mg/dl (b)(6) 2016 12:00 am fasting: yes, the 178mg/dl (b)(6) 2016 12:00 am fasting: yes, the 166mg/dl (b)(6) 2016 12:00 am fasting: yes.Dates and times are subjective to the customer's records.Customer has issues with her vision.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6228986
Report Number1000113657-2017-00024
Device Sequence Number937751
Product Code NBW
UDI-Device Identifier00021292001797
UDI-Public(01)00021292001797
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2017
Supplement Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY